# SDR DL76L060415

- Difficulty date: May 20, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 73,449 hours, 11,229 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 3790011107
- Part serial: 0126
- Condition: Failed
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

RUDDER RATIO LIGHT AND EICAS STATUS MSG ILLUMINATED.  LIGHT/MSG WOULD NOT RESET.  FOUND RUDDER RATIO CHANGER ACTUATOR AT FAULT.  REPLACED AND OPS CK OK.
